Journal article icon

Journal article

A perturbation and generic smoothness of the Vafa-Witten moduli spaces on closed symplectic four-manifolds

Abstract:

We prove a Freed{Uhlenbeck style generic smoothness theorem for the moduli space of solutions to the Vafa{Witten equations on a closed symplectic four-manifold by using a method developed by Feehan for the study of the PU(2)-monopole equations on smooth closed four-manifolds. We introduce a set of perturbation terms to the Vafa{ Witten equations, and prove that the moduli space of solutions to the perturbed Vafa{Witten equations on a closed symplectic four-manifold for the structure group SU(...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1017/S0017089518000307

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Worcester College
Japan Society for the Promotion of Science More from this funder
Simons Collaboration More from this funder
Publisher:
Cambridge University Press Publisher's website
Journal:
Glasgow Mathematical Journal Journal website
Volume:
61
Issue:
2
Pages:
471-486
Publication date:
2018-07-13
Acceptance date:
2018-06-22
DOI:
EISSN:
1469-509X
ISSN:
0017-0895
Pubs id:
pubs:871237
URN:
uri:aba5c769-b25d-41be-b5ad-0a4f50a552e4
UUID:
uuid:aba5c769-b25d-41be-b5ad-0a4f50a552e4
Local pid:
pubs:871237

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP